Journal of Symbolic Logic

The Weak Square Property

Steve Jackson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We formulate and prove a combinatorial property assuming $AD + V = L(\mathbb{R})$. As a consequence, we show that every regular $\kappa$ which is either a Suslin cardinal or the successor of a Suslin cardinal is $\delta^2_1$-supercompact. In particular, all the projective ordinals $\delta^1_n$ are $\delta^2_1$-supercompact.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 2 (2001), 640-657.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746463

Mathematical Reviews number (MathSciNet)
MR1833468

Zentralblatt MATH identifier
0988.03067

JSTOR
links.jstor.org

Citation

Jackson, Steve. The Weak Square Property. J. Symbolic Logic 66 (2001), no. 2, 640--657. https://projecteuclid.org/euclid.jsl/1183746463


Export citation